Well, for one... forget about the possibility that caffeine will make you feel euphoric (an intense feeling of joy and well-being). Caffeine will make you alert, it'll improve your reaction time, it'll make you more open to alternative theories (like your participating in a discussion group and you consider everybodies answers/theories as being legible and correct), it'll reduce bordom, make boring tasks more... exciting, improved stamina/endurance + vitality. Then, too much caffeine will make you nervous, build up anxiety, paranoid and, cause insomnia. I bet you're thinking, "Caffeine is a stimulant... shouldn't it make you feel happy/euphoric and put you in a super-duper mood?" Caffeine doesn't cause those effects because it hardly affects the Dopamine and Seretonin neurotrasmitters. Caffeine does, on the other hand, stimulate the Norepinepherine neurotransmitter which causes mostly all of the side effects I listed. Norepinepherine (or Noradrenalin) is very closely related to Adrenalin which, of course, causes the 'Fight-or-Flight' reaction. So, really caffeine just causes your body and mind to be "on edge" which contributes to the fact that it improves reaction times. Now, to answer your "How much?" question. 250 to 750 mg (2 to 7 cups of coffee or tablets of NoDoz) can cause restlessness, dizziness, nausea, headache, tense muscles, sleep disturbances, and irregular heart beats. <750 mg (7 cups of coffee) can give you symptoms closely related to an anxiety attack (Here's an example of an anxiety attack: You're so mad at someone that you start to clench your fists together as hard as you can, the muscles in your body tense up, you start to clench your jaw really tight and you start grinding your teeth at the same time, your heart is POUNDING, your skin starts turning cherry red, your breathing shortens to the point where you start to hold your breathe and don't breathe again til you feel like you're about to pass out.) On top of that, you might become delirius, drowsy, theres ringing in your ears, you might shit yourself (diarrhea), then while you're shitting yourself you're vomiting, you'll have difficulty breathing and, you'll start convulsing (extreme overdose). Yeah so... don't drink too much caffeine. Hope this helps.